American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 193 found      Go to page: 1 2 3 4 > >>

[1] Ingrid Beltiţă and Daniel Beltiţă. Coadjoint orbits of stepwise square integrable representations. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Bernhard Krötz and Henrik Schlichtkrull. Multiplicity bounds and the subrepresentation theorem for real spherical spaces. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Jean-Louis Clerc. Intertwining operators for the generalized principal series on a symmetric $R$-space. Trans. Amer. Math. Soc. 367 (2015) 4423-4458.
Abstract, references, and article information   
View Article: PDF

[4] Dubi Kelmer. A refinement of strong multiplicity one for spectra of hyperbolic manifolds. Trans. Amer. Math. Soc. 366 (2014) 5925-5961.
Abstract, references, and article information   
View Article: PDF

[5] Michael Harris. Testing rationality of coherent cohomology of Shimura varieties. Contemporary Mathematics 614 (2014) 81-95.
Book volume table of contents   
View Article: PDF

[6] Matt Kerr. Notes on the representation theory of $SL_{2}(\mathbb{R})$. Contemporary Mathematics 608 (2014) 173-198.
Book volume table of contents   
View Article: PDF

[7] Matt Kerr. Cup products in automorphic cohomology: The case of $Sp_{4}$. Contemporary Mathematics 608 (2014) 199-233.
Book volume table of contents   
View Article: PDF

[8] Paul Mezo. Character identities in the twisted endoscopy of real reductive groups. Memoirs of the AMS 222 (2013)
Book volume table of contents   

[9] Benjamin Harris. Tempered representations and nilpotent orbits. Represent. Theory 16 (2012) 610-619.
Abstract, references, and article information   
View Article: PDF

[10] Kenji Taniguchi. On the composition series of the standard Whittaker $(\mathfrak{g},K)$-modules. Trans. Amer. Math. Soc. 365 (2013) 3899-3922.
Abstract, references, and article information   
View Article: PDF

[11] Keith R. Ouellette. On the Fourier inversion formula for the full modular group. Represent. Theory 15 (2011) 112-125. MR 2772585.
Abstract, references, and article information   
View Article: PDF

[12] Alessandra Pantano, Annegret Paul and Susana A. Salamanca-Riba. Unitary genuine principal series of the metaplectic group. Represent. Theory 14 (2010) 201-248. MR 2593919.
Abstract, references, and article information   
View Article: PDF

[13] Avraham Aizenbud and Dmitry Gourevitch. Some regular symmetric pairs. Trans. Amer. Math. Soc. 362 (2010) 3757-3777. MR 2601608.
Abstract, references, and article information   
View Article: PDF

[14] O. G. Styrt. On the orbit space of a compact linear Lie group with commutative connected component. Trans. Moscow Math. Soc. 70 (2009) 171-206. MR 2573640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] D. Shelstad. Tempered endoscopy for real groups III: Inversion of transfer and $L$-packet structure. Represent. Theory 12 (2008) 369-402. MR 2448289.
Abstract, references, and article information   
View Article: PDF

[16] Genkai Zhang. Radon transform on symmetric matrix domains. Trans. Amer. Math. Soc. 361 (2009) 1351-1369. MR 2457402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Binyong Sun. Bounding matrix coefficients for smooth vectors of tempered representations. Proc. Amer. Math. Soc. 137 (2009) 353-357. MR 2439460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Andre Reznikov. Rankin-Selberg without unfolding and bounds for spherical Fourier coefficients of Maass forms. J. Amer. Math. Soc. 21 (2008) 439-477. MR 2373356.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Joseph A. Wolf. Structure of commutative Nilmanifolds. Math. Surveys Monogr. 142 (2007) 299-328.
Book volume table of contents   
View Article: PDF

[20] Joseph A. Wolf. Special case: Commutative groups. Math. Surveys Monogr. 142 (2007) 207-220.
Book volume table of contents   
View Article: PDF

[21] Joseph A. Wolf. Weakly symmetric and reductive commutative spaces. Math. Surveys Monogr. 142 (2007) 263-297.
Book volume table of contents   
View Article: PDF

[22] Joseph A. Wolf. Discrete co-compact subgroups. Math. Surveys Monogr. 142 (2007) 141-150.
Book volume table of contents   
View Article: PDF

[23] Joseph A. Wolf. Harmonic Analysis on Commutative Spaces. Math. Surveys Monogr. 142 (2007) MR MR2328043.
Book volume table of contents   

[24] Joseph A. Wolf. Riemannian symmetric spaces. Math. Surveys Monogr. 142 (2007) 225-262.
Book volume table of contents   
View Article: PDF

[25] Joseph A. Wolf. Integration and convolution. Math. Surveys Monogr. 142 (2007) 35-52.
Book volume table of contents   
View Article: PDF

[26] Joseph A. Wolf. Basic topological group theory. Math. Surveys Monogr. 142 (2007) 3-18.
Book volume table of contents   
View Article: PDF

[27] Joseph A. Wolf. Some examples. Math. Surveys Monogr. 142 (2007) 19-34.
Book volume table of contents   
View Article: PDF

[28] Joseph A. Wolf. Classification of commutative spaces. Math. Surveys Monogr. 142 (2007) 345-366.
Book volume table of contents   
View Article: PDF

[29] Joseph A. Wolf. Analysis on commutative Nilmanifolds. Math. Surveys Monogr. 142 (2007) 329-344.
Book volume table of contents   
View Article: PDF

[30] Joseph A. Wolf. Representations of compact groups. Math. Surveys Monogr. 142 (2007) 93-117.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 193 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia